# SDR UIEA2017042000612

- Difficulty date: April 13, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 980-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CRACKED AT BS 980 - 1000, LBL 75.   REPAIRED THE CARGO TRACK IAW SRM 53-00-52-2R-13, REV 79.
